个人信息

王文栋Michael

(副教授)

 硕士生导师
学位:博士
性别:男
毕业院校:中科院研究生院
在职信息:在职
所在单位:数学科学学院
电子邮箱:

个人简介


学习经历:
2001.9-2005.6 吉林大学 数学科学学院 理学学士
2005.9-2010.6 中国科学院 数学研究所 理学博士

工作经历:
2010.7-2012.6 北京大学 数学科学学院 讲师
2012.6-2014.12 大连理工大学 数学科学学院 讲师
2012.9.6-2013.9.5 The Chinese University of Hong Kong, The Institute of Mathematical Sciences, Research Assistant
2014.12-今 大连理工大学 数学科学学院 副教授
2017.9-2018.9   University of Oxford, Mathematical Institute, UK

社会兼职
Reviewer of Mathematical Reviews

研究领域(研究课题)
偏微分方程,几何分析

硕博研究方向
流体力学方程组;边界层分析;液晶稳定性与奇性分析;几何分析;图像处理等

主持项目:

2、液晶的Oseen-Frank理论及其相关的数学问题,11671067,国家自然科学基金面上项目,2017-01至2020-12,48

1、关于三维Navier-Stokes方程的弱解在第一奇性假设下的正则性研究,11301048,国家自然科学基金青年基金项目, 2014-01至2016-12,23


著作&论文:


27. Local well-posedness for linearized degenerate MHD boundary layer equations in analytic setting, Acta Mathematica Sinica, English Series. (With Y. Li)


26、Liouville-type theorems for the stationary MHD equations in 2D,  arXiv:1808.06234 [math.AP]. (With Y. Wang)


25、Partial regularity to the Landau-Lifshitz equation with spin accumulation,arXiv:1808.01798 [math.AP]. (With X. Pu)


24、Zero-viscosity limit of the Navier-Stokes equations with the Navier friction boundary condition, arXiv:1805. 10063. (With T. Tao, Z. Zhang)


23、Remarks on Liouville type theorems for the 3D steady axially symmetric Navier-Stokes equations,J. Differential Equations .


22、Sufficient conditions on Liouville type theorems for the 3D steady Navier-Stokes equations, arXiv:1805.02227. (with G. Seregin)


21、Endpoint regularity criterion for weak solutions of the 3d incompressible liquid crystals system,  Math. Methods Appl. Sci., 2018, 41: 3672-3683. (With *Y. Men, G. Wu)


20、Partial regularity of the 3-D inhomogeneous Navier-Stokes equations (in Chinese). Sci Sin Math, 2018, 48: 227-244. (With T. Tao, *Z. Zhang)


19、$C^{\alpha}$ regularity of weak solutions of  non-homogenous ultraparabolic equations with drift terms, arXiv:1704.05323 (*With L. Zhang)

18、On the interior regularity criteria of the 3-D Navier-Stokes equations involving two velocity components,  Discrete Contin. Dyn. Syst. 38 (2018), no. 5, 2609-2627. (*With L. Zhang, Z. Zhang)

17、Boundary regularity criteria for the 6D steady Navier-Stokes and MHD equations. J. Differential Equations 264 (2018), no. 3, 2351-2376. (*With J. Liu)

16、The Landau–Lifshitz Equation of the Ferromagnetic Spin Chain and Oseen-Frank Flow. SIAM J. Math. Anal. 49 (2017), no. 6, 5134-5157. (*With X. Pu, M. Wang)

15、From the Q-tensor flow for the liquid crystal to the Harmonic map flow, Arch. Ration. Mech. Anal. 225 (2017), no. 2, 663–683. (*With M. Wang, Z. Zhang)

14、Non blow-up criterion for the 3-D Magneto-hydrodynamics equations in the limiting case, Acta Math. Sin. (Engl. Ser.) 33 (2017), no. 7, 969–980. *

13、Blow-up of critical norms for the 3-D Navier-Stokes equations, Sci. China Ser. A 60 (2017), no. 4, 637-650. (*With Z. Zhang)

12、Energy identity for approximate harmonic maps from surfaces to general targets. J. Funct. Anal. 272 (2017), no. 2, 776-803. (With D. Wei, *Z. Zhang)

11、On the uniqueness of weak solution for the 2-D Ericksen–Leslie system, Discrete and Continuous Dynamical System-B,  21 (2016), no. 3, 919-941. (With M. Wang, *Z. Zhang)

10、On backward uniqueness for the heat operator in cones, J. Differential Equations, 258(2015), 224-241.  (With J. Wu)

9、 Global existence of weak solution for the 2-D Ericksen-Leslie system, Calculus of Variations and Partial Differential Equations, 51 (2014), 915-962.  (With M. Wang)

8、On the interior regularity criteria and the number of singular points to the Navier-Stokes equations, Journal d'Analyse Mathématique, 123 (2014), 139-170.  (With Z. Zhang)

7、On the interior regularity criteria for suitable weak solutions of the magnetohydrodynamics equations. SIAM J. Math. Anal. 45 (2013), no. 5, 2666-2677.  (With Z. Zhang)

6、Backward uniqueness of Kolmogorov operators. Methods Appl. Anal. 20 (2013), no. 1, 79-88. (*With L. Zhang)1

5、Regularity of weak solutions for the Navier-Stokes equations in the class $L^\infty({\rm BMO}^{-1})$. Commun. Contemp. Math. 14 (2012), no. 3, 1250020, 24 pp. (With Z. Zhang)

4、Limiting case for the regularity criterion to the 3-D magneto-hydrodynamics equations. J. Differential Equations 252 (2012), no. 10, 5751-5762. (With Z. Zhang)

3、The C^\alpha regularity of weak solutions of ultraparabolic equations. Discrete Contin. Dyn. Syst. 29 (2011), no. 3, 1261-1275.  (*With L. Zhang)

2、The C^\alpha regularity of a class of non-homogeneous ultraparabolic equations. Sci. China Ser. A 52 (2009), no. 8, 1589-1606.  (*With L. Zhang)

1、The Holder continuity of a class of 3-dimension ultraparabolic equations. Acta Math. Sci. Ser. B Engl. Ed. 29 (2009), no. 3, 527-538. (*With L. Zhang)


其他:

2014级5班班主任,2015-2016优秀班主任;2014教学质量优良奖;2015学院考核优秀;2015本科优秀论文(张柳阳);2017学院优秀杰出青年;2018本科优秀论文(王苏毓);

协助指导博士生:赵玲玲(2015级);

指导硕士研究生:李亚俊(2015级),董璐(2016级),李帅(2017级),

指导创新项目:王苏毓,高薇,高艺璇;

指导本科毕业论文:2014届:初欣蔚,胡灏然;2015届:陈璐依,师厚超,张柳阳,赵韦栋;2016届:冯立杰,梁雪颖,王晓涵;2017届:李佩哲;2018届:王苏毓;2019届:黄白云,汪涛;

本科生导师项目:2014级: 黄旭阳,颜丙振;2015级: 黄白云,汪涛;2016级: 李占宇,刘鹏宽,岳明达;


教育经历

[1] 2005.9-2010.6
中科院研究生院 | 数学 | 博士
[2] 2001.9-2005.6
吉林大学 | 数学 | 学士
[3] 1998.9-2001.6
栖霞一中

工作经历

[1] 2014.12-至今
 大连理工大学数学科学学院  | 副教授 
[2] 2012.6-2014.12
 大连理工大学数学科学学院  | 讲师 
[3] 2010.7-2012.6
 北京大学数学科学学院  | 讲师 

研究方向

[1]几何分析
[2]流体力学方程

社会兼职

[1]

团队成员

团队名称:Seminar on Navier-Stokes equations and related